# SDR TWAA9904101

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Tail Compartment
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN THE TAIL COMPT THAT SHINES ON HANDLE WAS INOPERATIVE.  REPOSITIONED AND SECURED THE BULB.  CHECK-C 2-26-99 MCI.
